2 doctors weighed in:

Is it okay to have lower back pain after a tetanus or meningitis shot?

2 doctors weighed in
Dr. J. Yusuf Erskine
Holistic Medicine
1 doctor agrees

In brief: Not really

Did you get the shot in your buttock? If so, this can sometimes result in irritation to the sciatic nerve, or you can develop a tender point in the gluteus muscles.
Best to contact the office where you received the shot and inform then and ask for advice.

In brief: Not really

Did you get the shot in your buttock? If so, this can sometimes result in irritation to the sciatic nerve, or you can develop a tender point in the gluteus muscles.
Best to contact the office where you received the shot and inform then and ask for advice.
Dr. J. Yusuf Erskine
Dr. J. Yusuf Erskine
Thank
Dr. Thomas Dowling
Orthopedic Surgery - Spine

In brief: Probably unrelated

The back pain is probably unrelated as this type of pain is not uncommon to begin with as up to 85% of people will experience this type of pain in their lifetime.
If the injection was in the buttock region, this could cause a local inflammation fairly immediately that could present like back pain but should resolve just as quickly.

In brief: Probably unrelated

The back pain is probably unrelated as this type of pain is not uncommon to begin with as up to 85% of people will experience this type of pain in their lifetime.
If the injection was in the buttock region, this could cause a local inflammation fairly immediately that could present like back pain but should resolve just as quickly.
Dr. Thomas Dowling
Dr. Thomas Dowling
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors